# SDR HNAA2012042000742

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 43,060 hours, 50,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE AT ROW 7.  R & R BULB.  OPS CHECKED GOOD.
